# SDR IPXA1M67065

- Difficulty date: May 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 41,524 hours, 8,403 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67621
- Part serial: WAE159
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT INBD FLAP VANE UPPER SURFACE EXTERIOR CHAFE DAMAGE IN 3 LOCATIONS.  REPAIRED LT INBD FLAP VANE IAW SRM 57-50-80, REPAIR 2 AND SRM 51-62- 01, PARA 9.
